# SDR 2007UALA01617

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 19,199 hours, 7,490 cycles
- Engine: Iae V2522A5
- Engine time: 34,674 hours, 12,469 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 2 ENGINE OIL QUANTITY LOSS INDICATION.    [06-22-07]   THE TWO OIL QUANTITY TRANSMITTERS REPLACED WERE NO FAULT FOUND. THE MOST LIKELY CAUSE OF THIS EVENT IS RELATED TO A POOR HARNESS CONNECTION AND OVER OIL OVER SERVICE.
